رئيس القسم ومهامه

رئيس القسم ومهامه

أولا: رئيس مجلس القسم

أ.د./ رمضان عبد الحميد الشنوانى

 

PERSONAL DETAILS 

Birth Date                : March, 7th, 1962

Nationality               : Egyptian

Marital Status           : Married with three children.

Present Institution    : Faculty of Electronic Engineering, Menofia  

                                             University, Menouf, Egypt.

E-mail                       :  ramadan_elshanawany380@yahoo.com

 

EDUCATIONAL AND PROFESSIONAL

 

2018                  Prof. of Engineering of Mathematics, Department of Physics and Engineering Mathematics,  Faculty  of Electronic  Engineering, Menofia University, Menouf, Egypt.

                      

2008 – 2017          Associate  Prof. of Engineering of Mathematics, Department of Physics and Engineering Mathematics,  Faculty  of Electronic  Engineering, Menofia University, Menouf, Egypt.

 

2002 – 2008         Lecturer of Engineering Mathematics, Department of Physics and Engineering Mathematics,  Faculty  of Electronic  Engineering, Menofia University, Menouf, Egypt.

 

1997 – 2002         Ph.D. scholarship from Egyptian Mission Department in Rostock University, Germany, in the field  of Discrete Mathematics. Title of Ph.D. Thesis: "Orthogonal double covers of complete  bipartite graphs"

 

1993 – 1997         Associate  Lecturer of Engineering of Mathematics, Department of Physics and Engineering Mathematics,  Faculty  of Electronic  Engineering, Menofia University, Menouf, Egypt.

 

1987 – 1993         M. Sc. (Mathematics), Menofia University, Faculty of Science, [Feb. 1993] . Title of  M.Sc. Thesis: "On stability theory of  Fredholm operators for multiparameter problems" -- Demonstrator of mathematics, Department of Physics and Engineering Mathematics,  Faculty  of Electronic  Engineering, Menofia University, Menouf, Egypt.

 

1986 – 1987         Army (nationalism duty)

 

1982 – 1986         B. sc. (Mathematics), Faculty of Science Menofia University [1986] -      Undergraduate student  of Mathematics.

 

   MAIN FIELDS OF INTEREST

  1.   Discrete Mathematics
  2. Modern  Algebra
  3. Function Analysis

 

SCIENTIFIC ACTIVITIES

Subscribe to published several papers in the fields of mutually orthogonal graph squares and orthogonal double covers of graphs especially for the complete bipartite graphs,  cayley graphs and circulant graphs in national and international journals. See the scientific production.

 

RECORD OF COURSES TAUGHT AT UNIVERSITY LEVEL

Faculty  of Electronic  Engineering, Menoufia University, Egypt.

 

          Undergraduate level : Calculus – Linear and Nonlinear Ordinary Differential Equations -  Partial Differential Equations  -  Fourier Analysis -  Laplace Transform - Fourier Transform - Z-Transform - Complex Analysis – Vector Analysis – Numerical Analysis –  Special functions – Linear Algebra – Calculus of Variations - Probability Theory – Operation Research.

          Graduate level :  Numerical Analysis – Function  Analysis  - Group  Theory  – Graph Theory – Rings and Modular Arithmetic – Group Coding – Finite Fields and Combinatorial Designs.

 

قائمة بمجمل الأبحاث و الإنتاج العلمي

 

  1. R. El-Shanawany, H.-D.O.F. Gronau, and Martin Grüttmüller, "Orthogonal double covers of  by small graphs", Discrete Appl. Math., 138 (2004) 47-63.

 

  1. S. A. El-Serafi, R. El-Shanawany, M. Sh. Higazy, "Orthogonal Double Covers ofby the Union of C4 with Connected Sn-4", Menoufia Journal of Electronic Engineering Research MJEER, Vol. 15, No. 1, January 2005.

 

  1. R. El-Shanawany, M. Sh. Higazy, "Orthogonal Double Covers of Complete Bipartite Graphs by Certain Graphs", Sci. Bull. Fac. Eng. Ain Shams Univ. Vol. 40, No. 1, March 31, 2005.

 

  1. R. El-Shanawany, M. Sh. Higazy, "Orthogonal Double Covers of Complete Graphs by The Union of Three Cotriangles with Connected Star",  Minoufiya Journal of Electronic Engineering Research MJEER, Vol. 15, No. 2, July 2005.

 

  1. R. El-Shanawany, M. Sh. Higazy, "Orthogonal double covers of complete graphs by certain graphs", Sci. Bull.  Fac. Eng. Ain Shams Univ.Vol. 40, No. 3, September 2005.

 

  1. R. El-Shanawany, M. Sh. Higazy, "Orthogonal Double Covers of Complete Bipartite Graph by The Union of Certain Stars", Minoufiya Journal of Electronic Engineering Research MJEER, Vol. 28, No. 4 October 2005.

 

  1. R. El-Shanawany, M. Sh. Higazy, "Orthogonal double covers of complete bipartite graphs by complete bipartite graphs", Sci. Bull. Fac. Eng. Ain Shams Univ. Vol. 41, No. 1, March 31, 2006.

 

  1. S. A. El-Serafi, R. El-Shanawany, M. Sh. Higazy, "Generalization of the symmetric starter of the orthogonal double covers of complete bipartite graph",  Minoufiya Journal of Electronic Engineering Research MJEER, Vol. 16, No. 2, July 2006.

 

  1. R. El-Shanawany, M. Sh. Higazy, "Orthogonal Double Covers of Complete Bipartite Graphs by Union of  Complete Bipartite Graphs", Journal of engineering and applied science, Vol. 53, No. 5, OCT. 2006, pp 573-581, Fac. Eng. Cairo Univ. 

 

  1.  R. A. El-Shanawany and M. Sh. Higazy, "General Symmetric Starter of Orthogonal Double Covers of Complete Bipartite Graph", International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 42892, 8 pages, 2007. doi:10.1155/2007/42892

  

 

  1.  R. A. El-Shanawany, Construction of eleven and thirteen mutually orthogonal path-squares, Minoufiya Journal of Electronic Engineering Research MJEER, Vol. 18, No. 1, January 2008.

 

  1.  R.  A. El-Shanawany,  M. Sh. Higazy, "Orthogonal Double Covers of Complete Graphs by Certain Spanning Subgraphs",  Australasian Journal of Combinatorics, Volume 42 (2008), Pages 223–228. 

 

  1.  R. A. El-Shanawany, "Construction of seventeen  and nineteen mutually orthogonal path-squares", Sci. Bull. Fac. Eng. Ain Shams Univ.Vol. 43, No. 1, March 31, 2008.

 

  1.  R. A. El-Shanawany, M. Sh. Higazy, R. Scapellato, "Orthogonal Double Covers of Complete Bipartite graphs by  the union of a cycle and a star", Australasian Journal of Combinatorics, Volume 43 (2009), Pages 281–293.

 

  1.  R. Scapellato, R. A. El-Shanawany, M. Sh. Higazy, "Orthogonal double covers of Cayley graphs", Discrete Applied Mathematics 157 (2009) 3111-3118.

 

  1.  R.  A. El-Shanawany,  M. Sh. Higazy,  R. Scapellato,  "A note on orthogonal double covers of complete bipartite graphs by a special class of six caterpillars",  AKCE J. Graphs. Combin., 7, No. 1 (2010), pp. 1-4.

 

  1.  S.  A. El-Serafi,  A. Ebady,  R.  El-Shanawany,  M.  Sh. Higazy, "Orthogonal double covers  by symmetric starter function",  Ain Shams Journal of Physics Engineering and Mathematics (ASJPEM), Vol 1, April, 2009, PP 1–9.

 

  1.  S. A. El-Serafi,  A. Ebady, R.  El-Shanawany,  M. Sh. Higazy, "Suborthogonal double covers of complete bipartite graphs by all spanning subgraphs with five edges" , Ain Shams Journal of Physics Engineering and Mathematics (ASJPEM), Vol 1, April, 2009, PP 59–65.

 

  1.  R. El-Shanawany,  M. Higazy, H. Shabana, "Orthogonal double covers of a complete Bipartite graph by a complete Bipartite graph",  International Conference on Mathematics, Trends and Development ICMTD12, Web Site: http://www.etms-eg.org, Organized by The Egyptian Mathematical Society, Cairo, Egypt, 27 – 29 Dec. 2012.

 

  1.  R. El-Shanawany, M. Higazy, and A. El Mesady, "On Cartesian Products of Orthogonal Double Covers", International Journal of Mathematics and Mathematical Sciences, Vol. 2013, 4 Pages, 2013. doi:1155/2013/265136.

 

  1.  R. El-Shanawany, H. Shabana, "Orthogonal Double Covers of Complete Bipartite Graphs by A Special Class of  Disjoint Union of  Path and A Complete Bipartite Graph", British Journal of  Mathematics & Computer Science 3(3): 390-396,  2013.
  2.  R. El-Shanawany,  H. Shabana, "On Orthogonal Double Covers of Circulant Graphs", British Journal of  Mathematics & Computer Science 4(3): 394-401, 2014, SCIENCEDOMAIN international, www.sciencedomain.org.

 

  1.  R. El-Shanawany,  H. Shabana,  "Orthogonal Double Cover of Complete Bipartite Graph by a Complete Bipartite Graph-Path",  Journal of Advances in Mathematics, Vol 7, No. 1, 1128-1134, March 3, 2014, www.cirworld.com.

 

  1.  R. El-Shanawany,  H. Shabana, "General Cyclic Orthogonal Double Covers of Finite Regular Circulant Graphs", Open Journal of  Discrete Mathematics, 4, 19-27 (2014).  http://dx.doi.org/10.4236/ojdm.2014.42004

 

  1.  R. El-Shanawany,  A. El-Mesady, "On Orthogonal Double Covers of Complete Bipartite Graphs by Disjoint Unions of Graph-Paths", International Journal of Scientific and Innovative Mathematical Research (IJSIMR), Volume 2, Issue 3, March 2014, PP 281-288, www.arcjournals.org

 

  1.  R. El-Shanawany,  "On Orthogonal Double Covers of Complete Bipartite Graphs by an Infinite Certain Graph-Path and Graph-Cycle", British Journal of  Mathematics & Computer Science 4(16): 2320-2325, 2014. SCIENCEDOMAIN international, www.sciencedomain.org.

 

  1. R. El-Shanawany,  H. Shabana, "On  Cyclic  Orthogonal Double  Covers of  Circulant Graphs  by  Certain  Graphs", IJISET - International Journal of Innovative Science, Engineering & Technology. Vol. 1 Issue 5, July 2014. www.ijiset.com

 

  1.  R. El-Shanawany,  A. El-Mesady, "On Cartesian Products of Any Finite Number of Orthogonal Double Covers", British Journal of Applied Science & Technology, 4(15): 2231-2240, 2014,  SCIENCEDOMAIN international, www.sciencedomain.org.

 

  1.  S. El-Serafi, R. El-Shanawany,  A. El-Mesady, "Orthogonal Double Covers of  by Infinite Classes of Disjoint Unions of Certain Complete Bipartite Spanning Subgraphs",  Advances in Research, 2(11): 596-604, 2014, Article no. AIR.2014.11.003, SCIENCEDOMAIN international, www.sciencedomain.org.

 

  1.  R. El-Shanawany, M. Higazy, and A. El Mesady,  "Orthogonal Double Covers of Complete Bipartite Graphs Using The Cartesian Product of Symmetric Starter Vectors",  International Journal of Modern Sciences and Engineering Technology (IJMSET),  Volume 1, Issue 6, 2014, pp.1-9; Available at https://www.ijmset.com

 

  1.  R. El-Shanawany,  A. El-Mesady, "On Cartesian Products of  Cyclic Orthogonal Double Covers of Circulants", Journal of Mathematics Research; Vol. 6, No. 4; 2014.  Published by Canadian Center of Science and Education.

 

  1.  R. El-Shanawany,  M. Higazy,  H. Shabana and A. El -Mesady,  "Cartesian Product of  Two Symmetric Starter Vectors of  Orthogonal Double Covers",  AKCE  International Journal of Graphs and  Combinatorics 12(2015) 59-63.

 

  1.  S. El-Serafi, R. El-Shanawany,   H. Shabana, "Orthogonal Double Cover of Complete Bipartite Graph by Disjoint Union of Complete Bipartite Graphs", Ain Shams Engineering Journal (2015) 6, 657-660.

 

  1.  R. El-Shanawany,  H. Shabana, "On Cyclic Orthogonal Double Cover Of Circulant  Graphs By Linear Orthogonal Labelling", Asian Journal of  Mathematics and Computer Research 13(1): 1-5, 2016.

 

  1.  R. El-Shanawany, "On Mutually Orthogonal Disjoint Copies of  Graph Squares", Note di Matematica 36 (2016) no. 2, 89-98.

 

  1.  R. El-Shanawany, "On Mutually Orthogonal Graph-Path Squares", Open Journal of Discrete Mathematics 2016, 6, 7-12.

 

  1.   R. El-Shanawany,  A. El-Mesady, "On cyclic orthogonal double covers of circulant graphs by special infinite graphs", AKCE International Journal of Graphs and Combinatorics 14 (2017) 269–276.

 

  1.  R. El-Shanawany,  A. El-Mesady  "Mutually orthogonal graph squares for disjoint unions of stars ",  Ars Combinatoria,  Accepted.

 

  1.  Saied A. El-Serafi, M. M. Kamel, Ramadan A. El-Shanawany, Ahmed I. El-Mesady, "On Orthogonal Double Covers of Complete Bipartite Graph by Disjoint Union of Graphs" ,  Menoufia J. of  Electronic Engineering Research (MJEER), Vol. 27, No. 1, January 2018.

 

  1.  R. El-Shanawany,  A. El-Mesady, S. M. Shabaan, "Mutually orthogonal graph squares for disjoint unions of Paths", Applied Mathematical Sciences, Vol. 12, 2018, no. 7, 303 – 310.

 

  1.  R. El-Shanawany,  A. El-Mesady, S. M. Shabaan, " On Orthogonal Double Cover of Extended Complete and Extended Complete Bipartite Graphs ", International journal of mathematical sciences, Vol. 12, 2018, no. 4, 199 - 207.

         

 

ثانيا:مهام رئيس مجلس القسم

 

مادة 58- يشرف رئيس مجلس القسم على الشؤن العلمية والادارية و المالية في القسم في حدود السياسه التي يرسمها مجلس الكليه ومجلس القسم

وفقا لأحكام القوانين و اللوائح والقرارات المعمول بها .

 

مادة59- يقدم رئيس مجلس القسم - بعد العرض على مجلس القسم – تقريرا الي العميد في نهايه كل عام جامعي عن شئون القسم العلمية والتعليمية والادارية والمالية , وذلك توطئه للعرض على مجلس الكليه او المعهد.

 

مادة 60- في حالة تعدد التخصصات المختلفه في القسم , يكون أقدم الأساتذه في كل تخصص متميزا بكيان ذاتي داخل القسم نائبا لرئيس مجلس القسم في شئون هذا التخصص .

و يتولى ادارة هذه الشئون تحت اشراف رئيس مجلس القسم و في حدود السياسه التي يرسمها مجلس الكليه و مجلس القسم ,

ويقوم بالتداول فيها مع باقي اعضاء هيئه التدريس في التخصص .

وفي حال خلو التخصص من الأساتذه يقوم أقدم الاساتذه المساعدين فيه بأعمال نائب رئيس مجلس القسم لشئون هذا التخصص و تسري على نائب رئيس مجلس القسم أحكام التنحية المقرره في شأن رئيس مجلس القسم .



Top